# SDR USAABB96048

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: S182349
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FL 894 - ON CLIMB-OUT FROM PHL, CREW COULD NOT PRESSURIZE AIRCRAFT.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD CARGO DOOR SEAL DAMAGED AND REPLACED IT.  (M)
